# SDR COMA0260498

- Difficulty date: August 25, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 10,222 hours, 10,377 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 322B
- Condition: Malfunctioned
- Location: Mlg
- Part time: 19,535 hours, 18,704 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5699 GEAR DISAGREE WARNING - NLG DID NOT RETRACT.REPLACED THE MLG PRIORITY VALVE.
